# SDR DALA2014081404536

- Difficulty date: August 8, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME INTERCOSTAL CORRODED BS 1259.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-30-02, 51-30-05 AND DWG 5936026, REV A.
